Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    85
  • comments
    33
  • views
    31328

Week 11, Day 82

maria411

275 views

Today I am experiencing very sore joints and muscles. No doubt because of the Tane and I have no energy either. I have had a few days like this during my treatment but it usually goes away the next day. I somehow made it to yoga class today and I worked out with weights the day before so perhaps I am pushing myself too hard. I never experienced muscle pain like this during my last two courses of Tane - I think it is because I am on such a high dose of the medication, 80mg a day for my height and weight is high.

Anyways, I am just going to rest up tonight, thank God that my skin is getting better and hope the next 8 weeks on this medication flies by.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×